Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avodart

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2007, 06:15 PM
Unregistered
Guest
 
Posts: n/a
Default Avodart and Flomax

I take both medications: one Avodart and two Flomax caps each morning together. I have had not side effects other than being very stiff and my legs to my feet hurt when I get up at night or in the morning. If I take a Lortab right after I awake and wait a few miutes, that seems to give me a "jump start" and I'm okay the rest of the day. I'm 58 years old, 160 pounds, and work out every day at the gym. These medications I had stopped taking and tried a new one, but it was terrible! It was like I had been before taking the Avodart and Flomax. I notified my doctor and he told me to discontinue the new drug and got back on the other two, and I'm back to as normal as I guess I'm ever going to be. When in doubt, call your doctor. It really worries me to hear about a nurse and pharmacy tech who don't know if they are being contaminated and they work with doctors and pharmacists who do know! I'd sure hate to depend on one of them to care for me, but unfortunately, I've been around the medical profession for many years in and out of hospitals and nursing homes and it's quite frightening to see and hear what some of the so called professionals say and do; and I hear and know it's not getting any better. The state nursing boards and schools are making it TOO easy for people to go to nursing school and pass them on mediocre grades! Be afraid - be very afraid if you or your loved on has to go to a hospital or nursing home!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Avodart and tinitus Chuck Avodart 1 05-12-2008 06:50 PM
avodart Richard Avodart 0 11-08-2007 08:21 PM
flomax Unregistered Avodart 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.